# SDR SIMA992872

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5337120221002
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, FOUND A .375 INCH HOLE IN THE FUSELAGE BETWEEN FRAMES 22 AND 23 AT STRINGER 7.  REPAIRED STRINGER 7 IAW SRM 53-00-00 FIGURE 426 AND REPAIRED THE FUSELAGE SKIN IAW SRM 53-00-00 FIGURE 405.  AIRCRAFT RETURNED TO SERVICE.  (M)
